# SDR UPS02838795

- Difficulty date: June 22, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION BETWEEN LONGERON AND FRAME ATTACH PLATE AFT OF TORQUE BOX STA 1160 AT LONG 35R TO 33R WEB IS CORRODED BEYOND LIMITS.  REMOVED EXISTING DOUBLER, CUT OUT CORRODED SECTION OF WEB, FABRICATED AND INSTALLED WEB SECTION, SPLICE PLATES, FRAME REPAIR ANGLES, CLIPS, INTERCOSTAL, AND UPPER TORQUE BOX WEB IAW DWG 9754949, 3753772, 9754947, 5753893, AND SRM 53-2-0 FIG 1B, DC8-5310-11728-A APPX A.
